# SDR FDEA202007234505

- Difficulty date: July 14, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 88,326 hours, 18,273 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Bs 583
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION ON EXISTING TRIMMED OUT AREA X= -24,   BS 583 OF NOSE LANDING GEAR RIGHT TRUNNION FITTING, FOUND CRACKED APPROXIMATE 0.8".   THE NLG TRUNNION FITTING WAS REPAIRED IAW SRM 53-10-14-2R, FIGURE 202, REPAIR 2.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
